Determinant structure of the rational solutions for the Painlevé IV equation

Kenji Kajiwara, Yasuhiro Ohta

Research output: Contribution to journalArticlepeer-review

49 Citations (Scopus)

Abstract

Rational solutions for the Painlevé IV equation are investigated by Hirota bilinear formalism. It is shown that the solutions in one hierarchy are expressed by 3-reduced Schur functions, and those in another two hierarchies by Casorati determinants of the Hermite polynomials, or by a special case of the Schur polynomials.

Original languageEnglish
Pages (from-to)2431-2446
Number of pages16
JournalJournal of Physics A: Mathematical and General
Volume31
Issue number10
DOIs
Publication statusPublished - Mar 13 1998
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics
  • Physics and Astronomy(all)

Fingerprint Dive into the research topics of 'Determinant structure of the rational solutions for the Painlevé IV equation'. Together they form a unique fingerprint.

Cite this